# SDR GTIA2021080235909

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 453 hours, 210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE F/A S REPORTED A BURNING HAIR SMELL BETWEEN ROW 23-26 PACK 2 WAS TURNED OFF AND CROSS BLEED CLOSED , SMELL PERSISTED -PERFORMED TSM 05-50-00-00-810-831 NO LEAKS NOTED / SPILLS FOUND IN ENGINES / APU RAN BOTH ENGINES AND ISOLATED PACK 1 /2 WENT THROUGH FULL COLD CYCLES ON PACKS NO SMELLES NOTED , AC OKAY FOR SERVICE
